# SDR AALA202412146971

- Difficulty date: November 19, 2024
- Submitted: December 14, 2024
- Operation: Air carrier
- Aircraft: N841AN
- Make and model: Boeing 787-9
- Aircraft serial: 40657
- Aircraft time: 22,512 hours, 2,896 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Part number: 450Z4131501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON KEEL BEAM LATTICE FITTING AT STA 882. REPLACED KEEL BEAM LATTICE FITTING PER SRM 787-A-51-41-05-03A-010A-A.
